# SDR USAA2013050200002

- Difficulty date: May 1, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 40,754 hours, 12,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY PATH STRIP PEELING UP NEAR ROW 11-1.  RE-SECURED EMERGENCY PATH LIGHTING STRIP AT ROW 11-12.
